Translator Disclaimer
2008 On the topology of minimal orbits in complex flag manifolds
Andrea Altomani, Costantino Medori, Mauro Nacinovich
Tohoku Math. J. (2) 60(3): 403-422 (2008). DOI: 10.2748/tmj/1223057736

Abstract

We compute the Euler-Poincaré characteristic of the homogeneous compact manifolds that can be described as minimal orbits for the action of a real form in a complex flag manifold.

Citation

Download Citation

Andrea Altomani. Costantino Medori. Mauro Nacinovich. "On the topology of minimal orbits in complex flag manifolds." Tohoku Math. J. (2) 60 (3) 403 - 422, 2008. https://doi.org/10.2748/tmj/1223057736

Information

Published: 2008
First available in Project Euclid: 3 October 2008

zbMATH: 1160.57033
MathSciNet: MR2453731
Digital Object Identifier: 10.2748/tmj/1223057736

Subjects:
Primary: 57T15
Secondary: 14M15, 17B20, 32V40

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.60 • No. 3 • 2008
Back to Top